# SDR YENA200621

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 18,254 hours, 6,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472173200
- Condition: Corroded
- Location: Y254/Fr68-69
- Part time: 18,254 hours, 6,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK, FLOORBEAM PASS CABIN CORROSION ON HARD POINT Y254 FRAME 68 TO 69 (LEVEL 2 CORROSION).  REMOVED AND REPLACED FLOORBEAM PASSENGER CABIN FRAME 68 TO 69 IAW SRM 51-72-11 PAGE 1 TO 2.
